# SDR ASAA2022070438905

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 29,642 hours, 9,532 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FDTR2042
- Condition: Leaking
- Location: #1 Engine
- Part time: 31,449 hours, 10,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG FUEL FLOW TRANSMITTER FUEL LEAK. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FUEL FLOW TRANSMITTER REF B737-900 AMM 73-31-01. LEAK CHECK GOOD. NO DEFECTS NOTED.
